MAUDE Adverse Event Report: DEPUY SPINE INC EXPEDIUM VERSE SPINE SYSTEM FENESTRATED CORTICAL FIX POLYAXIAL SCREW; ORTHOSIS, SPINAL PEDICLE FIXATION

DEPUY SPINE INC EXPEDIUM VERSE SPINE SYSTEM FENESTRATED CORTICAL FIX POLYAXIAL SCREW; ORTHOSIS, SPINAL PEDICLE FIXATION
Model Number 199723750
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional procode: pml reporter is a j&j employee.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021 during loaner set inspection at a third party logistics center, the expedium fenestrated screw was found to be loose.There was a gap in between the screw cap and screw head.There was no patient involvement.There is no further information available.This report is for one (1) expedium verse spine system fenestrated cortical fix polyaxial screw 5.5 7.0 x 50mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: a manufacturing record evaluation was performed for the finished device product code: 199723750, lot number: 271764.It was electronically reviewed and no non-conformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 10.02.2020.Visual inspection: the complaint device 5.5 exp verse fen scr 7.0x50 was returned to customer quality (cq) west chester for investigation.The returned screw had no visual defects that could have contributed to the complaint condition.Functional test: the screw cap was properly fitted to the head and no issues were observed.Can the complaint be replicated with the returned device(s)? no, the complaint cannot be replicated as a functional test was not performed.Dimensional inspection: a dimensional inspection could not be performed due to the design of the device.Document/specification review: based on the date of manufacture, the current and manufactured to version of drawing were reviewed.Expedium verse 5.5 system.Complaint confirmed: no, the complaint condition cannot be confirmed during physical device investigation.Conclusion: the returned device had no issues relating to the complaint condition.A definitive assignable root cause could not be determined from the available information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
EXPEDIUM VERSE SPINE SYSTEM FENESTRATED CORTICAL FIX POLYAXIAL SCREW
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
chemin-blanc 38
le locle 02400
SZ   02400
6103142063
MDR Report Key13151803
Report Number1526439-2022-00009
Device Sequence Number3979115
Product Code MNI
UDI-Device Identifier10705034402901
UDI-Public10705034402901
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K160879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number199723750
Device Catalogue Number199723750
Device Lot Number271764
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/07/2021
Supplement Date Received by Manufacturer02/02/2022
Initial Report FDA Received Date01/04/2022
Supplement Report FDA Received Date03/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown